Translator Disclaimer
June 2010 On Algebraic Expressions of Sigma Functions for (n, s) Curves
Atsushi Nakayashiki
Asian J. Math. 14(2): 175-212 (June 2010).

Abstract

An expression of the multivariate sigma function associated with an (n,s)-curve is given in terms of algebraic integrals. As a corollary the first term of the series expansion around the origin of the sigma function is directly proved to be Schur function determined from the gap sequence at infinity.

Citation

Download Citation

Atsushi Nakayashiki. "On Algebraic Expressions of Sigma Functions for (n, s) Curves." Asian J. Math. 14 (2) 175 - 212, June 2010.

Information

Published: June 2010
First available in Project Euclid: 11 January 2011

zbMATH: 1214.14028
MathSciNet: MR2746120

Subjects:
Primary: 14H42, 14H55, 14H70

Rights: Copyright © 2010 International Press of Boston

JOURNAL ARTICLE
38 PAGES


SHARE
Vol.14 • No. 2 • June 2010
Back to Top